MAUDE Adverse Event Report: COOK INCORPORATED COOK PTA5-25-80-7-4.0 ADVANCE; CATHETER, PERCUTANEOUS

COOK INCORPORATED COOK PTA5-25-80-7-4.0 ADVANCE; CATHETER, PERCUTANEOUS
Model Number G52352
Health Effect - Clinical Code Stenosis (2263)
Date of Event 10/16/2018
Type of Reportable Event Malfunction
Event or Problem Description
Balloon angioplasty was being performed on left arm av fistula with tight stenosis.A.035 glidewire was advanced past the lesion.Balloon was advanced over the wire by physician.Balloon was slowly inflated over 2 minutes to burst pressure.Balloon ruptured circumferentially and fractured part of balloon had to be retrieved via cut-down procedure.Manufacturer response for balloon, cook (b)(4) (per site reporter): i will send info from the conversations between the radiologic practitioner assistant and cook.

Brand Name
COOK PTA5-25-80-7-4.0 ADVANCE
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
COOK INCORPORATED
750 daniels way
bloomington IN 47404
MDR Report Key8037541
Report Number8037541
Device Sequence Number1499406
Product Code DQY
UDI-Device Identifier10827002523521
UDI-Public(01)10827002523521
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/24/2018
Report Date (Section F) 10/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG52352
Device Catalogue NumberPTA5-35-80-7-4.0
Device Lot Number9022362
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/05/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight78
Date Report Sent to FDA10/24/2018